# SDR AUS20021360

- Difficulty date: November 25, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE CHIP DETECTOR CONTAMINATED. CONTAMINATION IDENTIFIED AS M50 MATERIAL. SUSPECT NR 3 BEARING FAILURE.
